# SDR DHL2006364001

- Difficulty date: January 12, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR RETRACTED AFTER TAKEOFF, THE NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED ON BOTH INDICATORS WITH GEAR HANDLE OFF VIBRATION WAS FELT WITH HANDLE UP, NO VIBRATION.  FOUND LT NOSE GEAR DOOR LOCK FITTING LOOSE.  SECURED FITTING, OPS CHECKED GOOD PER MM 32-22-11.
